How long does a first injection take to work?

Discussion in 'Men's Health Forum' started by Mrmanguy84, May 24, 2008.

  1. CubbieBlue

    CubbieBlue Member

    Your doctor is stupid.

    Start at 100 mg per week and then titrate up/down if that dosage doesn't work for you. It likely will. 50 mg every 2 weeks is ridiculous, that is probably keeping your levels close to the 150 you started at.
     
  2. sailing man

    sailing man Junior Member

    I had my first shot five weeks ago, and I have been told the better mood, and sex drive might have been in my head, but I was feeling better within three days, and after the 2nd shot at two week later I was wired to play within a day. My T levels was 260, and I get 1 cc of 250 Mg T injected every two weeks. I have my next labs next month.
     
  3. sailing man

    sailing man Junior Member

    I just reread your post. I saw a difference in my libido within the first week, and have not had any ED issues from at least the end of that first week. I would be afraid to take the little blue pill now as I think I would be one of those four hour erection guys now. I think it takes at least a week to kick in, and at five weeks I feel like I did at 18.
     
  4. Depressed32

    Depressed32 Junior Member

    Is an injection in the thigh muscle as effective as an injection in the hip muscle?
     
  5. sailing man

    sailing man Junior Member

    I asked my doctor, he said the butt was better, and it would avoid the formation of cellulite or scar tissue. I find the butt is almost painless and think the thigh might have more nerves.
     
  6. sailing man

    sailing man Junior Member

    I think you are right, I notice the effects and feel great a few days after the shot, I notice is tapers off over the two weeks before I get my next shot. I was told by some here it was in my head on day two and three, but I don’t think the little head would react so well unless the T CYP had already kicked in big time.
     
  7. Depressed32

    Depressed32 Junior Member

    I tried giving myself the injection in the left glute, or hip muscle. I'm not very accomplished at this and had to resort to giving the injection in my left thigh muscle. I am able to draw up the syringe with enough testosterone Cypionate, however, giving myself the injection in the hip is near impossible. Any suggestions? Would maybe seeing an endocrinologist be a move in the right direction? I do not think my doctor will prescibe more than 50 MG of the Testosterone Cypionate to me at one time. I will have to ask him if he will prescibe more. Since I did not have any energy or notice any differences after my first injection at his office, I was losing some hope.
     
  8. UNION JUSTICE

    UNION JUSTICE Junior Member

    Depressed, like you, I had many of the same symptoms for years, and shrugged them off as effects of aging. Although depressed, I shook it off as well as I could and made it through every day as well as I could. My wife was begining to grow resentful, as we would have sex maybe once a month, and we were trying to have a child. Not a great recipe for success. While seeing one of the top reproductive endocrinologists in the area, he had us both tested to hell and back, and I had a T level of 100 (300-900). I'm 37. I got fat, where in my late 20's I was muscular and athletic.
    Immediately he put me on weekly doses of Testosterone Enanthate (200mg), at 1CC a week. It took me 2 months to begin to feel a change. But when it hit, damn it hit. My wife is now running from me as I could go 2-3 times a day, my energy is back up, my thought process is no longer cloudy, I feel just plain happier, and although I put on 20 lbs of muscle, my waist has decreased 4 sizes. The only side effect I have suffered is acne on my back and arms. Although ugly, super tolerable in respect to what I have gained back.
    The point is hang in there. For me it took 2 months to notice a slight change, then after that, it just kept coming back. I also take hcg (.5 CC twice a week) which stimulates testosterone production in the interstitial cells of the gonads, so as to keep my sperm count up. It's not a race, it's a marathon, and the results can be spectacular. If your Dr. will not give you a higher dosage or potency, I suggest a switch to someone that may actually try and help you. That's what you pay them for. Good luck and let me know how it turns out.

    Oh, and inject in the glute. It is painless and easy once you get used to the correct spots. If you can't reach, grab a buddy or a family member to help. Show them where and how, and anyone should be able to do it. Good luck again!
     
  9. Depressed32

    Depressed32 Junior Member

    Thanks, I really appreciate your response! I will see if I can get my Dad to inject me and also try the testosterone Cypionate for a minimum of at least 2 months. It is reassurring to hear from your own experience.
     
  10. buzz_cut

    buzz_cut Junior Member

    I'm 43 and last april i went to my doctor wanting to have my testosterone levels checked so he checked them and i was at 325. He put me on androgel 3 pumps and had me checked again in 3 months but i didnt get the results and he had me increase to 4 pumps. 3 months later, last september i was tested again this time i got the results, the nurse said my level was 190 and increased me to 5 pumps. I made an appointment to see my doctor seen him yesterday and he said that my lower levels werent logical, he said androgel wasnt working for me and that he was giving me injections instead. I went in today for 200 cc into each hip for a total of 400 cc and he said he wanted me back in a month to test me and see if my levels jumped up and then most likely he would have me inject with 200 cc from that point on depending on my level. I had the initial rush for about 15 minutes and then nothing. When i got home i laid down and took a nap expecting something to happen but nothing has. Reading the previous posts im assuming that a couple of months is the norm for feeling anything, but i would like more opinions on this if any one has any. I would also like to know if 200 cc is a good amount to get levels steady and if the 400 cc is a fair amount to get them elevated. I would also like to know about DHT and estrogen concerns. I read in a few other forums where guys taking a TRT were also taking T Bomb to help keep those worries away. Is this a good or bad idea? My doctor said that men need estrogen and i dont think that at my levels i need to be concerned but i would still like to know your opinions on the matter.

    I should mention that im 6'4" and weigh around 245 im not in shape but not out of shape either. This is for low T and you guys seem to know as much as doctors in SOME cases so i appreciate your opinions. Thank you!
     
    Last edited: Oct 29, 2010
  11. BrianEE93

    BrianEE93 Junior Member

    I assume you mean 200 and 400mg not CCs. :eek:

    Your levels will be very low again in a month. The half live as published by Pfizer for Depo-Testosterone is 8 days. After about 2 weeks your levels will be back at the bottom again. A good starting dose is 100mg per week. You will want to talk to him about doing your own injections.

    Most start to feel a little better after a few weeks. It takes quite a bit longer for all the other hormones to balance back out once you have your Testosterone levels up where they should be.
     
  12. buzz_cut

    buzz_cut Junior Member

    you might be right on the cc to mgs, i heard the nurse say cc and 2 syringes were filled over half way but didnt see what numbers were on them. My doctor is very conservative and it took him 6 months to do this so i will have to suffer through these next 4 weeks and get checked again and see what he says. Kind of a bummer really!
     
  13. BrianEE93

    BrianEE93 Junior Member

    Is he an Endo?
     
  14. buzz_cut

    buzz_cut Junior Member

    no he's my family doctor
     
  15. BrianEE93

    BrianEE93 Junior Member

    This might help him.
     

    Attached Files:

  16. buzz_cut

    buzz_cut Junior Member

    lol no it wont help him but it might me, he doesnt like bein told his job but if i arm myself with the right information i might be able to convince him to see things my way lol but i will definatly print it off and take it with me and see what he says, thanks

    ps basically what might happen is i will wear him down and he will say just go to an endo if you think you need to lol
     
    Last edited: Oct 29, 2010
  17. BrianEE93

    BrianEE93 Junior Member

    Sometimes you just need to educate yourself and now how to lead them in the right direction. Doctors work for us.
     
  18. buzz_cut

    buzz_cut Junior Member

    yes and hopefully i will be able to understand the article you posted and verbally relay that info to him so i sound educated, other wise im afraid he will think im just looking to get a higher dose for my own personal gain
     
  19. BrianEE93

    BrianEE93 Junior Member

    The dose is about right but needs to be spread out with weekly injections.
     
  20. buzz_cut

    buzz_cut Junior Member

    so you say 100 mgs every 2 weeks instead of 200 mgs every 4?